`a`
Related Articles
1

Asymptotic preserving and time diminishing schemes for rarefied gas dynamic

Kinetic and Related Models  Volume 10, Issue 3, Pages : 643 - 668, 2016

Nicolas Crouseilles - (email), Giacomo Dimarco - (email), Mohammed Lemou - (email)

 Abstract       References       Full Text      Related Articles

2

Solitary gravity-capillary water waves with point vortices

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3927 - 3959, 2016

Kristoffer Varholm - (email)

 Abstract       References       Full Text      Related Articles

3

Logarithmic estimates for continuity equations

Networks and Heterogeneous Media  Volume 11, Issue 2, Pages : 301 - 311, 2016

Maria Colombo - (email), Gianluca Crippa - (email), Stefano Spirito - (email)

 Abstract       References       Full Text      Related Articles

4

Existence and uniqueness of a solution for a class of parabolic equations with two unbounded nonlinearities

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 197 - 217, 2015

Dominique Blanchard - (email), Olivier Guibé - (email), Hicham Redwane - (email)

 Abstract       References       Full Text      Related Articles

5

Strong continuity for the 2D Euler equations

Kinetic and Related Models  Volume 8, Issue 4, Pages : 685 - 689, 2015

Gianluca Crippa - (email), Elizaveta Semenova - (email), Stefano Spirito - (email)

 Abstract       References       Full Text      Related Articles

6

Cauchy problem on the Vlasov-Fokker-Planck equation coupled with the compressible Euler equations through the friction force

Kinetic and Related Models  Volume 6, Issue 4, Pages : 687 - 700, 2013

Renjun Duan - (email), Shuangqian Liu - (email)

 Abstract       References       Full Text      Related Articles

7

Elliptic problems with nonlinear terms depending on the gradient and singular on the boundary: Interaction with a Hardy-Leray potential

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1747 - 1774, 2013

Boumediene Abdellaoui - (email), Daniela Giachetti - (email), Ireneo Peral - (email), Magdalena Walias - (email)

 Abstract       References       Full Text      Related Articles

8

On the blow-up problem for the Euler equations and the Liouville type results in the fluid equations

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1139 - 1150, 2013

Dongho Chae - (email)

 Abstract       References       Full Text      Related Articles

9

Analytic rates of solutions to the Euler equations

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 5, Pages : 1409 - 1415, 2013

Okihiro Sawada - (email)

 Abstract       References       Full Text      Related Articles

10

Convergence rate of solutions to the contact discontinuity for the compressible Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 1907 - 1926, 2013

Zhilei Liang - (email)

 Abstract       References       Full Text      Related Articles

11

Existence of multidimensional non-isothermal phase transitions in a steady van der Waals flow

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 2221 - 2239, 2012

Shu-Yi Zhang - (email)

 Abstract       References       Full Text      Related Articles

12

Asymptotic-preserving scheme for a bi-fluid Euler-Lorentz model

Kinetic and Related Models  Volume 4, Issue 4, Pages : 991 - 1023, 2011

Stéphane Brull - (email), Pierre Degond - (email), Fabrice Deluzet - (email), Alexandre Mouton - (email)

 Abstract       References       Full Text      Related Articles

13

Time-delayed boundary feedback stabilization of the isothermal Euler equations with friction

Mathematical Control and Related Fields  Volume 1, Issue 4, Pages : 469 - 491, 2011

Martin Gugat - (email), Markus Dick - (email)

 Abstract       References       Full Text      Related Articles

14

The domain of analyticity of solutions to the three-dimensional Euler equations in a half space

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 285 - 303, 2010

Igor Kukavica - (email), Vlad C. Vicol - (email)

 Abstract       References       Full Text      Related Articles

15

On a $\nu$-continuous family of strong solutions to the Euler or Navier-Stokes equations with the Navier-Type boundary condition

Discrete and Continuous Dynamical Systems  Volume 27, Issue 4, Pages : 1353 - 1373, 2010

Hamid Bellout - (email), Jiří Neustupa - (email), Patrick Penel - (email)

 Abstract       Full Text      Related Articles

16

Notes on the asymptotically self-similar singularities in the Euler and the Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 25, Issue 4, Pages : 1181 - 1193, 2009

Dongho Chae - (email), Kyungkeun Kang - (email), Jihoon Lee - (email)

 Abstract       Full Text      Related Articles

17

A symmetrization of the relativistic Euler equations with several spatial variables

Kinetic and Related Models  Volume 2, Issue 2, Pages : 275 - 292, 2009

Philippe G. LeFloch - (email), Seiji Ukai - (email)

 Abstract       Full Text      Related Articles

18

Variational models for incompressible Euler equations

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 1 - 10, 2008

Luigi Ambrosio - (email)

 Abstract       Full Text      Related Articles

19

ODEs with Sobolev coefficients: The eulerian and the lagrangian approach

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 3, Pages : 405 - 426, 2008

Camillo De Lellis - (email)

 Abstract       Full Text      Related Articles

20

Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 18, Issue 4, Pages : 637 - 642, 2007

Thomas Y. Hou - (email), Ruo Li - (email)

 Abstract       Full Text      Related Articles

21

Some special solutions of the multidimensional Euler equations in $R^N$

Communications on Pure and Applied Analysis  Volume 4, Issue 4, Pages : 757 - 762, 2005

Tianhong Li - (email)

 Abstract       Full Text      Related Articles

22

On certain nonlinear parabolic equations with singular diffusion and data in $L^1$

Communications on Pure and Applied Analysis  Volume 4, Issue 3, Pages : 589 - 612, 2005

C. García Vázquez - (email), Francisco Ortegón Gallego - (email)

 Abstract       Full Text      Related Articles

23

A multidimensional piston problem for the Euler equations for compressible flow

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 361 - 383, 2005

Shuxing Chen - (email), Gui-Qiang Chen - (email), Zejun Wang - (email), Dehua Wang - (email)

 Abstract       Full Text      Related Articles

24

On the slightly compressible MHD system in the half-plane

Communications on Pure and Applied Analysis  Volume 3, Issue 1, Pages : 97 - 113, 2004

Paola Trebeschi - (email)

 Abstract       Full Text      Related Articles

25

Evolution Galerkin schemes applied to two-dimensional Riemann problems for the wave equation system

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 559 - 576, 2003

Jiequan Li - (email), Mária Lukáčová - MedviĎová - (email), Gerald Warnecke - (email)

 Abstract       Full Text      Related Articles

26

$L^1$ continuous dependence for the Euler equations of compressible fluids dynamics

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 107 - 137, 2002

Paola Goatin - (email), Philippe G. LeFloch - (email)

 Abstract       Full Text      Related Articles

27

On the 2-D Riemann problem for the compressible Euler equations II. Interaction of contact discontinuities

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 419 - 430, 2000

Tung Chang - (email), Gui-Qiang Chen - (email), Shuli Yang - (email)

 Abstract       Full Text      Related Articles

28

Vacuum states for compressible flow

Discrete and Continuous Dynamical Systems  Volume 4, Issue 1, Pages : 1 - 32, 1997

Tai-Ping Liu - (email), Zhouping Xin - (email), Tong Yang - (email)

 Abstract       Full Text      Related Articles

29

On the 2-D Riemann problem for the compressible Euler equations I. Interaction of shocks and rarefaction waves

Discrete and Continuous Dynamical Systems  Volume 1, Issue 4, Pages : 555 - 584, 1995

Tung Chang - (email), Gui-Qiang Chen - (email), Shuli Yang - (email)

 Abstract       Full Text      Related Articles